| Catalog Number |
SRM-240 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of malposition of device is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: malposition of device.
Event or Problem Description
Healthcare professional reported "shifted/dented implant".This record is for the right side.Device was explanted and replaced.